# SDR W8PA970016

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LAST TWO EMERGENCY EXIT STRIP LIGHTS INOP.  FOUND CONNECTOR AT AFT RED LIGHT LOOSE.  RESECURED CONNECTOR.  (M)
